| Model Number |
ZCT150 |
| Medical Device Problem Code |
Unintended Movement (3026)
| Health Effect - Clinical Codes |
Blurred Vision (2137); No Code Available (3191)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Date of event: unknown, not provided, but the best estimate date is during (b)(6) 2017.The lens remains implanted.(b)(4).All pertinent information available to abbott medical optics has been submitted.
Event or Problem Description
It was reported that a zct150 19.5 diopter intraocular lens (iol) was implanted in the right eye (od) on (b)(6) 2017 and rotated to 170 degrees from the target degree of 120, which was a difference of 50 degrees.In addition, the patient's post-operative visual acuity was 20/50 and she complained of blurry vision.Therefore, a second surgery was performed on (b)(6) 2017 to rotate the lens back to the 120 degree target.Post-operatively, the lens stayed at 120 degrees and the patient's visual acuity was 20/20.No additional information was provided.
Additional Manufacturer Narrative
Device evaluation: the product testing was not performed as the complaint device was not returned for evaluation.The reported complaint cannot be verified.Manufacturing record review: manufacturing records were reviewed and the device was manufactured according to specification.A search on complaints history revealed no similar complaints were received for this production order number to date.Labeling review: the directions for use (dfu) was reviewed.The dfu adequately provides instructions and precautions for the proper use and handling of the product.Conclusion: based on the investigation results there is no indication of a product quality deficiency.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.